# SDR MYWA110015

- Difficulty date: January 29, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 27,969 hours, 9,948 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT LIGHT ILLUMINATED MAINTENANCE MSG 49-41011 NO FLAME SHUTDOWN.  REMOVED AND REPLACED APU IGNITION UNIT IAW MM 49-41-31.  OPS CHECKED NORMAL.
